# SDR DL757081719

- Difficulty date: December 12, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N638DL
- Make and model: Boeing 757232
- Aircraft serial: 23761
- Aircraft time: 68,689 hours, 31,164 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 112N700352
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 PYLON INBOARD SIDE LOAD FITTING WAS FOUND WORN AT THREE LOCATIONS ALONG THE INBOARD EDGE.  LOCALLY BLENDED, ROTO PEENED, AND REFINISHED EACH DAMAGE LOCATION.
